# SDR HEEA978889

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 23067960
- Condition: Malfunction
- Location: Engine
- Part time: 201 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRO-MECHANICAL UNIT REMOVED FROM AIRCRAFT DUE TO AFTER APPROXIMATELY FIVE MINUTES OF GROUND RUN WITH APPLICATION OF TORQUE TO 35%, ECU REAL TIME DATA INDICATED A PLA HARD FAULT.
